GenCare - Allergy Relief Medicine | Antihistamine Diphenhydramine HCl 25mg (600 Tablets Per Bottle) Value Pack | Relieve for Itchy Eyes, Sneezing, Runny Nose | Seasonal or Indoor & Outdoor Allergies

$24.23
Categories: , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , ,

Share:

Great Option for Your FamilyDo you or your family members suffer from chronic or seasonal allergies?Are you tired of paying a fortune and burning through dozens of bottles of allergy medicine and pills every year?Enjoy the ultimate convenience of GenCare?s 600 count Allergy Relief Medicine.Each bottle contains 600 individual 25mg tablets of Diphenhydramine HCl.The Relief You CraveYou don?t have to suffer through allergy symptoms anymore!Get quick relief from itching, dry or watery eyes, runny noses, sinus congestion, coughing, sneezing and poor breathing.Sleep better and get more rest so that you can conquer your days with full energy and vitality.These tablets may even help reduce your common cold symptoms?always keep some tablets on hand for when symptoms arise.Product Details:May Cause Drowsiness (avoid operating machinery after use)Excitability May OccurContains 600 (25mg) tablets of Diphenhydramine HCl)Join thousands of allergy free customers?Click Add-to-Cart to order your 600 count bottle of Advanced allergy medicine Today!